BIROn - Birkbeck Institutional Research Online

    Bootstrap tests for unit roots in seasonal autoregressive models

    Psarakadis, Zacharias (2000) Bootstrap tests for unit roots in seasonal autoregressive models. Statistics and Probability Letters 50 (4), pp. 389-395. ISSN 0167-7152.

    Full text not available from this repository.

    Abstract

    This paper proposes bootstrap tests for the presence of unit roots in a seasonal autoregressive model. The asymptotic validity of the proposed bootstrap scheme is established, and Monte Carlo experiments are used to investigate the small-sample performance of the tests.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 21 Jul 2020 12:20
    Last Modified: 21 Jul 2020 12:20
    URI: https://eprints.bbk.ac.uk/id/eprint/32632

    Statistics

    Downloads
    Activity Overview
    0Downloads
    35Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item